# SDR SCNA20211028094

- Difficulty date: October 15, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 47,064 hours, 26,078 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, SHEAR WEB  STA. 1016 TO PRESSURE BULKHEAD RBL6 CORRODED. PERFORMED BLEND REPAIR IAW ATS ER 21-02631 REV IR
